MAUDE Adverse Event Report: ARTHREX, INC. BASEPLATE IMPACTOR, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. BASEPLATE IMPACTOR, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR
Model Number BASEPLATE IMPACTOR, ASSEMBLY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via sems- (b)(4), an ar-9165cdg baseplate impactor assembly, had the flange off the blue impactor part, which was broken off.No patients were affected.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h1.Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon further review and evaluation of associated risk documentation, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.
 
Event or Problem Description
Additional information was received on 05/05/2025: during a reverse total shoulder arthroplasty procedure on (b)(6) 2025, the instrument was found to be broken before the case began.The broken piece was located in the tray, and no fragments entered the patient.The procedure was successfully completed without incident, using an ar-9165cdg baseplate impactor assembly.There were no reported delays, and no additional anesthesia was required.The patient's bone quality was noted to be hard, but this did not affect the overall outcome.The patient experienced no adverse effects due to the issue.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-9165cdg batch number 052243 was received for investigation.Visual inspection noted that the blue baseplate adapter was broken/damaged.Functional testing wasn't performed due to the damage to the device.The most likely cause of the reported failure is wear and tear.Due to continuous mechanical forces applied to it, the device will inevitably sustain damage over time.Refer to the investigation photos.The complaint allegation is confirmed.

Brand Name
BASEPLATE IMPACTOR, ASSEMBLY
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21858995
Report Number1220246-2025-01522
Device Sequence Number20013623
Product Code LXH
UDI-Device Identifier00888867136731
UDI-Public(01)00888867136731(11)230503(10)052243
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBASEPLATE IMPACTOR, ASSEMBLY
Device Catalogue NumberAR-9165CDG
Device Lot Number052243
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/05/2025
08/13/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date06/03/2025
08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown